Only logged in customers who have purchased this product may leave a review.
Advil Children’s Fever From Colds Or Flu Suspension (Dye Free, Grape)
Pack Size: 100 mL
Each 5 mL contains ibuprofen 100 mg.
For the relief of fever, aches and pains. For ages 2 to 12.